• Users Online: 162
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 59  |  Issue : 4  |  Page : 394-395

Anaphylactoid reaction following topical moxifloxacin eye drops after cataract surgery


Department of Ophthalmology, Ponnammal Duraiswamy Eye Hospital, Ramnagar, Coimbatore, Tamil Nadu, India

Correspondence Address:
Dr. B Koshal Ram
Ponnammal Duraiswamy Eye Hospital, Ramnagar, Coimbatore, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/tjosr.tjosr_49_21

Rights and Permissions

Systemic hypersensitivity reactions to topical ophthalmic treatment occur rarely, but when they do, they can be severe as highlighted by this case. A postoperative cataract surgery patient developed a severe and generalized hypersensitivity reaction following topical treatment with moxifloxacin eye drops. This case report emphasizes the importance of a thorough drug and ABS allergy history when patients are seen at preassessment or checked in for surgery.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed318    
    Printed18    
    Emailed0    
    PDF Downloaded42    
    Comments [Add]    

Recommend this journal